A member asked:

Can sudden excessive weight gain 30 lbs cause acne issues effecting all of body? for the first time it's not just my face. losing the weight now.

A doctor has provided 1 answer
Dr. Ed Friedlander answered

Specializes in Pathology

Yes: Please do your best to lose that weight. It scrambles your hormones. However, you should be able to address your acne with your physician's guidance while you are getting your health back otherwise. Acne may respond to the oral contraceptive pill or to a mix of antibiotic and topical agent such as benzoyl peroxide.

Answered 7/17/2014

3.9k views

Thank

Related Questions

A member asked:

Does hypothyroid causes acne on face and body?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...